Cyclotomic polynomials over cyclotomic fields
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 449-454
Printed September 1, 2012
Sung Doo Kim and June Bok Lee
Yonsei University, Yonsei University
Abstract : In this paper, we find the minimal polynomial of a primitive root of unity over cyclotomic fields. From this, we factorize cyclotomic polynomials over cyclotomic fields and investigate the coefficients of $\Phi_{3n}(x)$ when $3 \nmid n$.
Keywords : factorization, cyclotomic polynomial, cyclotomic field
MSC numbers : Primary 12D05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd